# SDR CALA2018062101486

- Difficulty date: June 17, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 96,366 hours, 20,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141N6302U3
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REINSTALLATION OF THE L1 DOOR HANDLE,  FOUND THE DOOR PAN WITH DEEP GOUGES.  REMOVED AND REPLACED THE L1 DOOR AND HANDLE BOX IAW  AMM 52 -11-13-902-015, 52-11-01-004-001, 52-11-01-404-022,  AND 52-11-13- 902-015.   REMOVED AND REPLACED L1 DOOR PAN IAW  SRM 51-40 -02,  PG 31, FIGURE 8, AND DWG 141N6100.
